# SDR USAA2013012900028

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,950 hours, 42,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - 2 CRACKS ON FLOORBEAM AT BS 664, RBL 24.8.  REPAIRED FLOORBEAM AT BS 664, RBL 24.8 IAW EA 504612.
